# SDR ASAA0380130

- Difficulty date: February 12, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105603
- Condition: Defective
- Location: Row 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND EMERGENCY TRACK LIGHT MISSING AT ROW 2.  REPLACED LIGHT ASSEMBLY, THEN OPERATED PROPERLY.  (M)
